\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stability and $ L^{p}$ convergence rates of planar diffusion waves for three-dimensional bipolar Euler-Poisson systems

  • * Corresponding author: Jie Liao

    * Corresponding author: Jie Liao

The research is partially supported by NSFC grants 11671134 and 11871335

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • In the paper, we consider a three-dimensional bipolar hydrodynamic model from semiconductor devices and plasmas. This system takes the form of Euler-Poisson with electric field and relaxation term added to the momentum equations. We first construct the planar diffusion waves. Next we show the global existence of smooth solutions for the initial value problem of three-dimensional bipolar Euler-Poisson systems when the initial data are near the planar diffusive waves. Finally, we also establish the $ L^p(p∈[2,+∞])$ convergence rates of the solutions toward the planar diffusion waves. A frequency decomposition, approximate Green function and delicate energy method are used to prove our results.

    Mathematics Subject Classification: 35M20, 35Q35, 76W05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   G. Ali  and  A. Jüngel , Global smooth solutions to the multi-dimensional hydrodynamic model for two-carrier plasma, J. Differential Equations, 190 (2003) , 663-685.  doi: 10.1016/S0022-0396(02)00157-2.
      G. Ali  and  L. Chen , The zero-electron-mass limit in the Euler-Poisson system for both well- and ill-prepared initial data, Nonlinearity, 24 (2011) , 2745-2761.  doi: 10.1088/0951-7715/24/10/005.
      D. Donatelli , M. Mei , B. Rubino  and  R. Sampalmieri , Asymptotic behavior of solutions to Euler-Poisson equations for bipolar hydrodynamic model of semiconductors, J. Differential Equations, 255 (2013) , 3150-3184.  doi: 10.1016/j.jde.2013.07.027.
      I. Gasser , L. Hsiao  and  H.-L. Li , Large time behavior of solutions of the bipolar hydrodynamical model for semiconductors, J. Differential Equations, 192 (2003) , 326-359.  doi: 10.1016/S0022-0396(03)00122-0.
      I. Gasser  and  P. Marcati , The combined relaxation and vanishing Debye length limit in the hydrodynamic model for semiconductors, Math. Meth. Appl. Sci., 24 (2001) , 81-92.  doi: 10.1002/1099-1476(20010125)24:2<81::AID-MMA198>3.3.CO;2-O.
      F.-M. Huang  and  Y.-P. Li , Large time behavior and quasineutral limit of solutions to a bipolar hydrodynamic model with large data and vacuum, Dis. Contin. Dyn. Sys., A24 (2009) , 455-470.  doi: 10.3934/dcds.2009.24.455.
      F.-M. Huang , M. Mei  and  Y. Wang , Large time behavior of solution to n-dimensional bipolar hydrodynamic model for semiconductors, SIAM J. Math. Anal., 43 (2011) , 1595-1630.  doi: 10.1137/100810228.
      F.-M. Huang , M. Mei , Y. Wang  and  T. Yang , Large-time behavior of solution to the bipolar hydrodynamic model of semiconductors with boundary effects, SIAM J. Math. Anal., 44 (2012) , 1134-1164.  doi: 10.1137/110831647.
      L. Hsiao  and  K.-J. Zhang , The global weak solution and relaxation limits of the initial boundary value problem to the bipolar hydrodynamic model for semiconductors, Math. Models Methods Appl. Sci., 10 (2000) , 1333-1361.  doi: 10.1142/S0218202500000653.
      L. Hsiao  and  K.-J. Zhang , The relaxation of the hydrodynamic model for semiconductors to the drift-diffusion equations, J. Differential Equations, 165 (2000) , 315-354.  doi: 10.1006/jdeq.2000.3780.
      L. Hsiao  and  T.-P. Liu , Convergence to nonlinear diffusion waves for solutions of a system of hyperbolic conservation laws with damping, Comm. Math. Phys., 143 (1992) , 599-605. 
      A. Jüngel, Quasi-hydrodynamic semiconductor equations, in Progress in Nonlinear Differential Equations, Birkhäuser, 2001. doi: 10.1007/978-3-0348-8334-4.
      Q.-C. Ju , Global smooth solutions to the multidimensional hydrodynamic model for plasmas with insulating boundary conditions, J. Math. Anal. Appl., 336 (2007) , 888-904.  doi: 10.1016/j.jmaa.2007.03.038.
      Q.-C. Ju , H.-L. Li , Y. Li  and  S. Jiang , Quasi-neutral limit of the two-fluid Euler-Poisson system, Comm. Pure Appl. Anal., 9 (2010) , 1577-1590.  doi: 10.3934/cpaa.2010.9.1577.
      C. Lattanzio , On the 3-D bipolar isentropic Euler-Poisson model for semiconductors and the drift-diffusion limit, Math. Models Methods Appl. Sci., 10 (2000) , 351-360.  doi: 10.1142/S0218202500000215.
      Y.-P. Li  and  T. Zhang , Relaxation-time limit of the multidimensional bipolar hydrodynamic model in Besov space, J. Differential Equations, 251 (2011) , 3143-3162.  doi: 10.1016/j.jde.2011.07.018.
      Y.-P. Li , Diffusion relaxation limit of a bipolar isentropic hydrodynamic model for semiconductors, J. Math. Anal. Appl., 336 (2007) , 1341-1356.  doi: 10.1016/j.jmaa.2007.03.068.
      Y.-P. Li , Existence and some limit analysis of stationary solutions for a multi-dimensional bipolar Euler-Poisson system, Dis. Contin. Dyn. Sys., B16 (2011) , 345-360.  doi: 10.3934/dcdsb.2011.16.345.
      Y.-P. Li  and  X.-F. Yang , Global existence and asymptotic behavior of the solutions to the three dimensional bipolar Euler-Poisson systems, J. Differential Equations, 252 (2012) , 768-791.  doi: 10.1016/j.jde.2011.08.008.
      J. Liao , W. K. Wang  and  T. Yang , $ L^{p}$ convergence rates of planar waves for multi-dimensional Euler equations with damping, J. Differential Equations, 247 (2009) , 303-329.  doi: 10.1016/j.jde.2009.03.011.
      P. A. Markowich, C. A. Ringhofev and C. Schmeiser, Semiconductor Equations, Springer-Verlag, Wien, New York, 1990. doi: 10.1007/978-3-7091-6961-2.
      R. Natalini , The bipolar hydrodynamic model for semiconductors and the drift-diffusion equation, J. Math. Anal. Appl., 198 (1996) , 262-281.  doi: 10.1006/jmaa.1996.0081.
      Y.-J. Peng  and  J. Xu , Global well-posedness of the hydrodynamic model for two-carrier plasmas, J. Differential Equations, 255 (2013) , 3447-3471.  doi: 10.1016/j.jde.2013.07.045.
      E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.
      A. Sitnko and V. Malnev, Plasma Physics Theory, London: Chapman & Hall, 1995.
      N. Tsuge , Existence and uniqueness of stationary solutions to a one-dimensional bipolar hydrodynamic models of semiconductors, Nonlinear Anal. TMA, 73 (2010) , 779-787.  doi: 10.1016/j.na.2010.04.015.
      Z.-G. Wu  and  W.-K. Wang , Decay of the solution to the bipolar Euler-Poisson system with damping in $ R^3$, Commun. Math. Sci., 12 (2014) , 1257-1276.  doi: 10.4310/CMS.2014.v12.n7.a5.
      W. Wang  and  T. Yang , Existence and stability of planar diffusion waves for $ 2-D$ Euler equations with damping, J. Differential Equations, 242 (2007) , 40-71.  doi: 10.1016/j.jde.2007.07.002.
      C. Zhu  and  H. Hattori , Stability of steady state solutions for an isentropic hydrodynamic model of semiconductors of two species, J. Differential Equations, 166 (2000) , 1-32.  doi: 10.1006/jdeq.2000.3799.
      F. Zhou  and  Y.-P. Li , Existence and some limits of stationary solutions to a one-dimensional bipolar Euler-Poisson system, J. Math. Anal. Appl., 351 (2009) , 480-490.  doi: 10.1016/j.jmaa.2008.10.032.
  • 加载中
SHARE

Article Metrics

HTML views(1697) PDF downloads(249) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return